MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDA-SYS-3000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), that the c-arm from the selenia dimension appears to not stop when she releases the foot switch likely a stuck foot switch issue.A field engineer examined the equipment and found that the footswitch button not releasing causing unintended motion, it was removed and replaced footswitches.The system is functioning properly and meets all manufacturer specifications.No injury reported.
 
Additional Manufacturer Narrative
On (b)(6) 2024, on a selenia dimensions (serial number (b)(6)), the c-arm continued moving when the foot pedal was released by the operator.This occurred during a patient exam, but no health consequences or impact was alleged.The field service engineer (fse) replaced the two footswitches.The symptoms did not recur when tested by the fse.The replaced part was scrapped on site, so no initial evaluation could be performed.Since the foot pedal was scrapped on site, the investigation is limited.Footswitches were requested from the field for comparable sample collection; however, no samples were received that caused uncontrolled motion.Further investigation into root cause is not possible at this time.The fse detailed that debris from outside (¿winter grit¿) was found in the footswitch and prevented the switch from popping up after being depressed.The footswitch is ipx6 rated which certifies the part as water resistant but not dust/particle resistant.Selenia dimensions (serial number (b)(6)) was installed on july 24th, 2023, and the issue was identified on (b)(6) 2024.No further symptoms were observed after the footswitch was replaced on (b)(6) 2024 through routine troubleshooting.Based on input from the fse, the probable cause was outside material accumulating inside the pedal.Conclusion: in summary, the probable cause was outside material accumulating inside the pedal.A capa is not required for this incident as there was no alleged impact to patient or user and because the risk level did not change.This behavior will continue to be monitored and trended.Complaint confirmed: no device history record (dhr) review: system serial number: (b)(6), system date of manufacture: 6/26/2023, gantry sku: asy-04160, gantry serial number: (b)(6), gantry date of manufacture: 6/6/2023, gantry udi: (b)(4), installation date: 7/24/2023, date of complaint: 2/21/2024.There were no other complaints related to uncontrolled/uncommanded motion for this system since this incident.Reviewed the dhr: no deviations listed were related to this behavior.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose, MA 20102
MDR Report Key18866845
Report Number1220984-2024-00022
Device Sequence Number3325660
Product Code OTE
UDI-Device Identifier15420045505636
UDI-Public(01)15420045505636(11)230606
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDA-SYS-3000-3D
Device Catalogue NumberSDA-SYS-3000-3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown